Paracetamol and Codeine Tablets
Rapidene contains Paracetamol 500mg and Codeine phosphate 8mg.
- Pack Size 120 Caplets
- Share on
The analgesic and antipyretic actions of paracetamol are similar to those of salicylates. Paracetamol does not cause any gastric irritations. Codeine, a mild opiate with analgesic and anti-tussive actions, provides additional pain relief.
Rapidene is indicated for relief of mild to moderate pains, such as:
- Body pains (Headaches, Muscle pains etc.)
- Menstrual pains
- Dental related pains such as Tooth aches etc.
Adults: 1 to 2 tablets, three or four times daily.
Do not exceed 8 tablets in 24 hours.
Children 6 -12 years: Half to 1 tablet three or four times daily.
Do not exceed 4 tablets in 24 hours.
Not recommended for children under 6 years.
The minimum dosing interval is 4 hours.
Note: It should not be taken for more than 3 consecutive days without seeking medical advice.